# SDR ASAA2024112454666

- Difficulty date: November 24, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK VACUUM BLOWER OUTLET SKIN REPAIR CORRODED. GROUNDED - YES. REMOVED AND REPLACED TRIPLER AT WASTE TANK VACUUM BLOWER OUTLET IAW BOEING 737-800 SRM 53-70-01-2R-3 W 3" O .071 R .060 L 3" D .011.
